# SDR QXEA200400725

- Difficulty date: October 19, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 7,793 hours, 5,943 cycles
- Engine: Ge CF348C1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD WEB JUST ABOVE FLOOR WEB APPROXIMATELY RT BL 12.0, REPAIRED IAW EA R-53-514.
